Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Grainy and floating stool with itchy neck and eyes. Is there any relation ?

Hello there! I have been taking Omeprazole for the past 4 days and I was just wondering if it is the reason why my stool is grainy and floating? I am 27 years old, and I also noticed that the stool is kind of pale in color, and sometimes, two different colors- like light yellow/green and brown. I also have itchy neck and the area around my eyes and I can t seem to get rid of this phlegm in my throat that s been going on for like 2 months now. Help!
Asked On : Tue, 31 May 2011
Answers:  1 Views:  676
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for query,
Do not worry about color of stool,it depend upon food you has no significance.
You might have allergic pharyngitis,
Avoid fried,chillies and junk food.
Itching you have might that you have some problem on head like dandruff.
take anti histamines and remove the cause for this.
ok and bye.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor